PUBLICATIONS

Published Papers

1.

V. Ayala, A. Da Silva, Central periodic points of linear systems, Journal of Differential Equations. Vol. 272, pp.310-329, Jan 2021.

2.

V. Ayala, A. Da Silva, P. Jouan and G, Zsigmond, Control sets of linear systems on semi-simple Lie groups. Journal of Differential Equations. Vol. 269, n° 1, pp. 449-466, Jun 15, 2020.

  

3.

V. Ayala, A. Da Silva, The control set of a linear control system on the two dimensional Lie group, Journal of Differential Equations. Vol. 268, pp. 6683- 6701, May 15, 2020.

4.

V. Ayala and A. Da Silva, On the characterization of the controllability property for linear control systems on nonnilpotent, solvable three-dimensional Lie groups. Journal of Differential Equations. Vol. 266, pp. 8233-8257, 2019.

5.

V. Ayala and A. Da Silva, Jordan decomposition and the recurrent sets of automorphisms. Discrete and Continuous Dynamical Systems, Published Online first, 2020, doi: 10.3934/dcds.2020330

6.

V. Ayala and A. Da Silva, Structural properties of the bounded control set of a linear system. Accepted to SIAM Journal on Control and Optimization, 2021.

7.

V. Ayala, P. Jouan, M. Torreblanca and G. Zsigmond, Time optimal control for linear systems on Lie groups. Accepted to Systems and Control Letters, 2021.

8.

V. Ayala, M. Torreblanca and W. Valdivia, Towards Applications of Linear Control Systems on the Real World and Theoretical Challenges. Accepted to Symmetry, 2021.

9.

V. Ayala, H. Román-Flores, A review on some classes of algebraic systems. International Journal of Control, Vol 93, N° 4, pp. 747-772, April 2020.

10.

V. Ayala, H. Román-Flores, M.Torreblanca Todco and Erika Zapana, Obervability and symmetries of linear control systems, Symmetry, pp.1-19, Jun 2020.

11.

V. Ayala, A. Da Silva and M. Ferreira, Affine and bilinear systems on Lie groups. Systems and Control Letters, 117C, pp. 23-29, 2018.

12.

V. Ayala and P. Jouan, Singular Linear Systems on Lie Groups; Equivalence. Systems and Control Letters, 120, 99.1-8, October 2018.

13.

P. Jouan, G. Zsigmond and V. Ayala, Isometries of Almost-Riemannian Structures on Lie Group, Differential Geometry and Applications, Vol 61, pp. 59-81, December 2018.

14.

V. Ayala and M. Torreblanca Todco, Boundedness of control sets of Linear control systems. Open Mathematics, 2018; 1–10, 2018.

15.

V. Ayala and A. Da Silva, Controllability of Linear Control Systems on Lie Groups with Semisimple Finite Center. SIAM Journal on Control and Optimization, Vol. 55, No. 2, pp. 1332–1343, 2017.

16.

V. Ayala and A. Da Silva, Control systems on flag manifolds and their chain control sets. Discrete and Continuous Dynamical Systems, Volume 37, Number 5, pp. 2301-2313, May 2017.

DOWLOAD IN PDF kisspng-pdf-computer-icons-vector-graphics-clip-art-adobe-deputycop-software-features-opg-form-completion-5b74f3b1754248.0526403715343912174803

17.

V. Ayala, A. Da Silva and G. Zsigmond, Control sets of linear systems on Lie groups. Non Differential Equations and Applications, Issue 24: 82, pp. 1-15, (2017)

18.

V. Ayala, H. Román-Flores and A. Da Silva, The dynamic of a Lie group endomorphism. Open Math. 2017, 15: 1477-1486.

19.

V. Ayala and A. Da Silva, A Semigroup associated to a linear control system on a Lie group. Systems & Control Letters, Vol 98, Dec. 2016, Pages 33-36.

20.

V. Ayala and P. Jouan, Almost Riemannian Structures and Linear Control Systems on Lie Groups. SIAM Journal on Control and Optimization, Vol. 54, No. 5, pp. 2919–2947, 2016.